CCB'S AND BREAST CANCER OR CALCIFICATION

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jtu91952
Regular Member


Date Joined Mar 2005
Total Posts : 137
   Posted 12/3/2005 6:09 PM (GMT -7)   
i AM taking verapamil (6 yrs) and clonidine for 1 yr.  Last yr i had a mammograph and it showed calcification in my right breast.  I know verapamil can cause breast growth, but can it cause calcification in the heart and the breast.
 
Im curious bcause i now have this problem and i think it comes from the verapamil. eyes

Patoolla
Veteran Member


Date Joined Aug 2003
Total Posts : 525
   Posted 12/6/2005 11:06 AM (GMT -7)   
I've read a couple of descriptions on Verapamil but didn't see anything about this side effect that you described.  Have you talked to your doctor about this?  Or even your pharmacist would know.  Sorry I'm not much help but maybe someone else is more familiar with this med. 

jtu91952
Regular Member


Date Joined Mar 2005
Total Posts : 137
   Posted Today 7:01 PM (GMT -7)   
I talked to my doctor about it and he said it was possible, but he changed the subject quickly. I spoke to my pharmacist (he's really helpful) he said he had never heard of such thing.

I swear, i typed "breast + cancer" in my browser and got a long list of web sites. i can't mention the web site i got my info from, but it is a reliable web site.

All i want is answers, if i am in danger of getting breast cancer from my bp med, i want to know.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 8:41 PM (GMT -7)
There are a total of 2,905,991 posts in 318,906 threads.
View Active Threads


Who's Online
This forum has 158253 registered members. Please welcome our newest member, Jessica Jaroff.
326 Guest(s), 10 Registered Member(s) are currently online.  Details
PeteZa, 19tarpon47, Keylyme, Psilociraptor, Worried386, oceanfisher58, rafaeltoral, Pratoman, JGB, Jessica Jaroff